Determination of source terms in a degenerate parabolic equa…

Established


16
Citations
12
Refs
2010
Year
Search Works
Work Details
  • DOI 10.1016/j.crma.2010.10.031
  • OpenAlex ID W1976244293
  • Type Article
  • Language EN
  • Published 17 Nov 2010
  • Volume 348 (23-24)
  • Pages 1287–1291
  • Source Comptes Rendus Mathématique
  • Publisher Académie des sciences
  • FWCI 3.18
  • Countries 1
  • Institutions 3
  • Added 24 Jun 2016
  • Updated 25 Oct 2026
MENU
0

Determination of source terms in a degenerate parabolic equation from a locally distributed observation

Article 2010 EN

The aim of this Note is to prove a Lipschitz stability and uniqueness result for an inverse source problem relative to a one-dimensional degenerate parabolic equation. We use the method introduced by Imanuvilov and Yamamoto in 1998, with the help of some recent Carleman estimate for degenerate equations obtained by Cannarsa, Martinez and Vancostenoble.

16

Citations

12

References

1

Authors

3.18

FWCI

Citations by Year
Last 9 years
Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 Jacques Tort Corresponding Centre National de la Recherch… (FR) Université Toulouse III - Paul… (FR) +1 —

Data: OpenAlex